# SDR UIEA2023011200032

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Condition: Out Of Limits
- Location: Surge Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURGE TANK PRESSURE RELIEF VALVE R, OUT OF LIMITS IAW TASK A-28-004-00-02( SURGE TANK PRESSURE RELIEF VALVE R, WAS REPLACED PER AMM 28-13-04-002-002 REQUIREMENTS )
